Alert archive / California / Flash Flood Warnings in 2024

Flash Flood Warning 22, NWS San Diego, CA

August 11, 2024San Diego County, California

NWS San Diego, CA issued this flash flood warning at Aug 11, 2024, 2:53 PM PDT for San Diego County, California. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2024, 2:53 PM PDT (21:53 UTC)
Expired
Aug 11, 2024, 5:45 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Diego County, CA

What was reported inside it

TimeReportWhereRemark
Aug 11, 3:04 PM PDTRAIN 1.055 Sw Julian, CAMesonet station PIHC1 Pine Hills RAWS - thunderstorms during past 1 hour.
Aug 11, 3:04 PM PDTRAIN 1.055 Sw Julian, CAMesonet station PIHC1 Pine Hills RAWS - thunderstorms during past 1 hour.
Aug 11, 3:31 PM PDTRAIN 1.13 N Julian, CAMesonet station VCNC1 2.8 N Julian - thunderstorm.
Aug 11, 3:31 PM PDTRAIN 1.13 N Julian, CAMesonet station VCNC1 2.8 N Julian - thunderstorm.
Aug 11, 3:44 PM PDTRAIN 1.253 N Julian, CAMesonet station VCNC1 2.8 N Julian from thunderstorms.
Aug 11, 3:44 PM PDTRAIN 1.253 N Julian, CAMesonet station VCNC1 2.8 N Julian from thunderstorms.
Aug 11, 4:00 PM PDTRAIN 2.549 N Mt Laguna, CAMason Valley, along the Great Southern Overland route and Vallecito Wash rainfall. This is the area where debris flows were reported by Caltrans.
Aug 11, 4:04 PM PDTRAIN 1.245 Sw Julian, CAMesonet station PIHC1 Pine Hills RAWS from thunderstorms.
Aug 11, 4:06 PM PDTRAIN 1.148 Se Warner Springs, CAMesonet station RTAC1 Ranchita from thunderstorms.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1769 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS56 KSGX 112153
FFWSGX
CAC073-112345-
/O.NEW.KSGX.FF.W.0022.240811T2153Z-240811T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
253 PM PDT Sun Aug 11 2024

The National Weather Service in San Diego has issued a

* Flash Flood Warning for...
  Eastern San Diego County in southwestern California...

* Until 445 PM PDT.

* At 253 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Along highway 78 and 79 between 
  Julian and Pine Valley including Banner Grade. Between 0.5 and 
  1.25 inches of rain have fallen. The expected rainfall rate is 0.5 
  to 1 inch in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly. Colman and Santa Ysabel creeks have received up to 
  2 inches of rainfall.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Alpine, Hwy 78 between Banner And S2, Julian, Cuyamaca Rancho 
  State Park, Mount Laguna, Hwy 78 between S2 And Borrego Springs 
  Rd, I-8 between Pine Valley and Boulevard, Borrego Springs, Hwy S1 
  between Lake Cuyamaca and Mount Laguna and Hwy 79 between Julian 
  And Lake Cuyamaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
      3333 11653 3317 11632 3298 11626

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Tardy
4 follow-up statements
850 
WGUS76 KSGX 112219
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
319 PM PDT Sun Aug 11 2024

CAC073-112345-
/O.CON.KSGX.FF.W.0022.000000T0000Z-240811T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
319 PM PDT Sun Aug 11 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT THIS 
AFTERNOON FOR EASTERN SAN DIEGO COUNTY...

At 319 PM PDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
0.5 and 1.5 inches of rain have fallen. The expected rainfall rate 
is 0.5 to 1 inch in 1 hour. Flash flooding is ongoing or expected to 
begin shortly. Vallecito Wash has had significant rainfall and will 
have flash flooding.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Alpine, Hwy 78 between Banner And S2, Julian, Cuyamaca Rancho 
  State Park, Mount Laguna, Hwy 78 between S2 And Borrego Springs 
  Rd, I-8 between Pine Valley and Boulevard, Borrego Springs, Hwy S1 
  Between Lake Cuyamaca and Mount Laguna and Hwy 79 Between Julian 
  and Lake Cuyamaca.

Vallecito Wash

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
      3333 11653 3317 11632 3298 11626

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Tardy
084 
WGUS76 KSGX 112257
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
357 PM PDT Sun Aug 11 2024

CAC073-112345-
/O.CON.KSGX.FF.W.0022.000000T0000Z-240811T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
357 PM PDT Sun Aug 11 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT THIS 
AFTERNOON FOR EASTERN SAN DIEGO COUNTY...

At 357 PM PDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
0.5 and 2 inches of rain have fallen along the San Diego mountains 
between Julian and south of highway 78. Thunderstorms are weakening 
and moving east across the lower deserts. The expected additional 
rainfall rate is 0.25 to 0.75 inches in 1 hour.

Flash flooding is ongoing including Vallecito Wash, Salt and Buena 
Vista creeks. There is also flow beginning in Fish Creek in Anza 
Borrego State Park.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Alpine, Hwy 78 between Banner And S2, Julian, Cuyamaca Rancho 
  State Park, Mount Laguna, Hwy 78 between S2 And Borrego Springs 
  Rd, I-8 between Pine Valley and Boulevard, Borrego Springs, Hwy S1 
  between Lake Cuyamaca and Mount Laguna and Hwy 79 between Julian 
  and Lake Cuyamaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
      3333 11653 3317 11632 3298 11626

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.75 INCHES IN 1 HOUR

$$

Tardy
642 
WGUS56 KSGX 112340
FFWSGX
CAC073-120045-
/O.EXT.KSGX.FF.W.0022.000000T0000Z-240812T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
440 PM PDT Sun Aug 11 2024

The National Weather Service in San Diego has extended the

* Flash Flood Warning for...
  Eastern San Diego County in southwestern California...

* Until 545 PM PDT.

* At 440 PM PDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.5 and 2 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Alpine, Hwy 78 Between Banner And S2, Julian, Cuyamaca Rancho 
  State Park, Mount Laguna, Hwy 78 Between S2 And Borrego Springs 
  Rd, I-8 Between Pine Valley And Boulevard, Borrego Springs, Hwy S1 
  Between Lake Cuyamaca And Mount Laguna and Hwy 79 Between Julian 
  And Lake Cuyamaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
      3333 11653 3317 11632 3298 11626

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.75 INCHES IN 1 HOUR

$$

12
072 
WGUS76 KSGX 120040
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
540 PM PDT Sun Aug 11 2024

CAC073-120050-
/O.EXP.KSGX.FF.W.0022.000000T0000Z-240812T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
540 PM PDT Sun Aug 11 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM PDT THIS AFTERNOON FOR 
EASTERN SAN DIEGO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
      3333 11653 3317 11632 3298 11626

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 1:57 PM PDT, 56 minutes earlier.

Area forecast discussion, Aug 11, 1:57 PM PDT, 56 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
157 PM PDT Sun Aug 11 2024

.SYNOPSIS...
Thunderstorms over the mountains, deserts and even the far inland
valleys will gradually dissipate this evening. A slight chance of
thunderstorms returns in southeast San Diego County Monday
afternoon. Dry and seasonal weather is expected into next weekend.
Patchy coastal low clouds and fog will increase Monday and
Tuesday and continue each night and morning.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Thunderstorms got started in southern San Diego County before
midday and several other strong thunderstorms have developed over
the mountains. Some of the weakening storms have spilled into the
inland valleys of southern San Diego County. A couple mountain
storms could spill into the adjacent far inland valleys. Some
storms could produce flash flooding and/or strong, gusty winds.
Expect more strong storms to develop and dissipate mainly in the
mountains and adjacent valleys and deserts before finishing up by
sunset. Meanwhile, a coastal eddy has brought some low clouds to
coastal southwest San Diego County, and the coastal cloud coverage
tonight should be more widespread. Temperatures have decreased in
the mountains and deserts compared to yesterday, except the
valleys are just as warm, and it has felt more muggy today in all
areas. The inverted monsoon trough overhead today will fade as a
low pressure trough off the Pac northwest coast will amplify over
the next couple days. This will effectively sweep away the
monsoonal moisture, but enough residual moisture and instability
remain Monday over southeastern San Diego County for a slight
chance of tstorms Monday afternoon. The amplifying trough to the
north will help rebuild the marine layer. Coastal clouds will
become more uniform, extensive and longer lasting, but still
restrained to nights and mornings. The trough will also boost
winds through mountain gaps into deserts during the afternoons and
evenings, with top gusts exceeding 40 mph. Temps will settle down
to around normal. Some model guidance suggests an increase in
monsoonal moisture again next weekend, but no credible chance of
precipitation yet. Expect seasonal and dry conditions to remain
with very little day to day variation this entire week.

&&

.AVIATION...
112234Z...Coast/Valleys...Mostly clear skies with some FEW-SCT
clouds near 20K ft MSL. ISO TSRA drifting into foothills and
adjacent valleys west of the mountains this afternoon and early
evening.

Patchy to areas of low clouds are expected to move into the
coastal areas overnight. Only moderate confidence in timing and
coverage for cigs at coastal TAF sites later tonight, mainly
after 06Z Mon with bases near 1000 ft MSL with tops to near
1200 ft MSL.

Mountains/Deserts...SCT-BKN clouds with bases around 10,000 ft MSL
develop after 16Z, followed by scattered TSRA between 19Z Sunday and
03Z Monday. Gusty and erratic winds possible near storms as well as
MOD UDDFS.

&&

.MARINE...
No hazardous marine conditions are expected through Wednesday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC...MM
AVIATION/MARINE...Small

In the hours before

Local storm report, Aug 11, 1:15 PM PDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
115 PM PDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     Tstm Wnd Gst     1 SSW Pine Valley       32.82N 116.52W
08/11/2024  M37 MPH          San Diego          CA   Mesonet

            Mesonet station PIVSD Pine Valley (SDGE).

&&

AOT
Special weather statement, Aug 11, 1:36 PM PDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service San Diego CA
136 PM PDT Sun Aug 11 2024

CAZ050-056-058-061-062-112115-
San Diego County Mountains CA-San Diego County Deserts CA-
Riverside County Mountains CA-Coachella Valley CA-
San Diego County Inland Valleys CA-
136 PM PDT Sun Aug 11 2024

...A STRONG THUNDERSTORM WILL IMPACT RIVERSIDE AND NORTH CENTRAL SAN
DIEGO COUNTIES THROUGH 215 PM PDT...

At 134 PM PDT, Doppler radar was tracking a strong thunderstorm near
Julian. This thunderstorm was nearly stationary and producing heavy
rain and frequent lightning. Other thunderstorms continue across the
Santa Rosa mountain region and near Oak Grove. Activity is west of
Borrego Springs.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southeastern Palm Springs, Hwy 78 Between Banner And S2, Anza,
Julian, Cuyamaca Rancho State Park, Ranchita, Hwy 79 Between Warner
Springs And Oak Grove, Hwy 79 Between Santa Ysabel And Warner
Springs, Lake Henshaw, Borrego Palm Canyon, Hwy 74 Between Anza And
Palm Desert, S7 - East Grade Rd, Warner Springs, Lake Cuyamaca, Hwy
79 Between Julian And Lake Cuyamaca, Hwy S2 Between Hwy 79 And Hwy
78, Hwy 78 Between Ramona And Santa Ysabel, Hwy S22 Between Ranchita
And Borrego Springs, San Diego Country Estates, and Hwy 74 Between
Mountain Center And Anza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3368 11660 3354 11628 3335 11642 3299 11652
      3289 11668 3304 11681 3358 11680
TIME...MOT...LOC 2034Z 048DEG 4KT 3312 11663

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Tardy
Local storm report, Aug 11, 1:54 PM PDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
154 PM PDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Tstm Wnd Gst     2 SE Santa Ysabel       33.08N 116.66W
08/11/2024  M49 MPH          San Diego          CA   Mesonet

            Mesonet station HOSSD Hoskings Ranch (SDGE)
            - thunderstorm nearby.

&&

AOT
Local storm report, Aug 11, 1:59 PM PDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
159 PM PDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     Hail             6 S Pine Valley         32.75N 116.49W
08/11/2024  M0.50 Inch       San Diego          CA   Public

            Report from mPING: Half-inch (0.50 in.).

&&

AOT
Local storm report, Aug 11, 2:09 PM PDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
209 PM PDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Hail             1 WNW Julian            33.08N 116.60W
08/11/2024  E0.50 Inch       San Diego          CA   Public

            Julian live camera showed pea to possibly
            half inch sized hail in town.

&&

AOT
Local storm report, Aug 11, 2:21 PM PDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
221 PM PDT Sun Aug 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     Rain             5 SW Julian             33.02N 116.63W
08/11/2024  M0.84 Inch       San Diego          CA   Mesonet

            Mesonet station PHIC1 4.8 SW Julian - from
            thunderstorm.

&&

AOT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 11:50 AM PDTAreal Flood AdvisorySGXSan Diego59 min
Aug 11, 12:36 PM PDTSpecial Weather StatementSGXSan Diego39 min
Aug 11, 12:41 PM PDTSpecial Weather StatementSGXSan Diego49 min
Aug 11, 12:56 PM PDTAreal Flood AdvisorySGXRiverside, San Diego119 min
Aug 11, 1:02 PM PDTSevere Thunderstorm WarningSGXRiverside, San Diego58 min
Aug 11, 1:08 PM PDTAreal Flood AdvisorySGXSan Diego119 min
Aug 11, 1:36 PM PDTSpecial Weather StatementSGXSan Diego39 min
Aug 11, 1:48 PM PDTAreal Flood AdvisorySGXSan Diego119 min
Aug 11, 1:53 PM PDTSevere Thunderstorm WarningSGXSan Diego67 min
Aug 11, 2:31 PM PDTAreal Flood AdvisorySGXSan Diego119 min
Aug 11, 3:22 PM PDTAreal Flood AdvisorySGXSan Diego2 hr
Aug 11, 3:39 PM PDTSpecial Weather StatementSGXSan Diego36 min
Aug 11, 4:11 PM PDTFlash Flood Warning Considerable damage threatSGXSan Diego2 hr

Nearby

Flash Flood Warnings in California, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.